Header menu link for other important links
Coefficient estimates for certain subclasses of starlike functions of complex order associated with a hyperbolic domain
K.R. Karthikeyan, , A. Nistor-şerban, D. Raducanu
Published in Transilvania University of Brasov 1
Volume: 13
Issue: 2
Pages: 595 - 610
In this paper, we obtain the coefficient inequalities for functions in certain subclasses of Janowski starlike functions of complex order which are related starlike functions associated with a hyperbolic domain. Our results extend the study of various subclasses of analytic functions. Several applications of our results are also mentioned. © 2020, Transilvania University of Brasov 1. All rights reserved.
About the journal
JournalBulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics
PublisherTransilvania University of Brasov 1